Mathematical and numerical modeling of wave propagation in fractal trees - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2011

Mathematical and numerical modeling of wave propagation in fractal trees

(1) , (2)
1
2

Abstract

We propose and analyze a mathematical model for wave propagation in infinite trees with self-similar structure at infinity. The emphasis is put on the construction and approximation of transparent boundary conditions. © 2011.
Not file

Dates and versions

hal-00849570 , version 1 (30-08-2013)

Identifiers

Cite

Patrick Joly, Adrien Semin. Mathematical and numerical modeling of wave propagation in fractal trees. Comptes Rendus. Mathématique, 2011, 349 (19-20), pp.1047-1051. ⟨10.1016/j.crma.2011.09.008⟩. ⟨hal-00849570⟩
309 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More